ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
4.75MM BC KNOTLESS SWIVELOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On 6/2/2023, it was reported by a sales representative via phone that an ar-2324kbcc biocomposite knotless swivelock green inserter started to warp and break when the anchor met the bone.The surgeon was unable to insert the anchor as it was spinning in the bone due to the shaft breaking.The broken fragments were retrieved and a new ar-2324kbcc biocomposite knotless swivelock, from a different lot number, was used to complete the case.This was discovered during an rcr procedure on (b)(6) 2023.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.